Arnold diffusion for a complete family of perturbations with two independent harmonics
PublisherAmerican Institute of Mathematical Sciences
Rights accessRestricted access - publisher's policy (embargoed until 2019-12)
We prove that for any non-trivial perturbation depending on any two independent harmonics of a pendulum and a rotor there is global instability. The proof is based on the geometrical method and relies on the concrete computation of several scattering maps. A complete description of the different kinds of scattering maps taking place as well as the existence of piecewise smooth global scattering maps is also provided
CitationDelshams, A., Gonçalves, R. Arnold diffusion for a complete family of perturbations with two independent harmonics. "Discrete and continuous dynamical systems. Series A", 1 Desembre 2018, vol. 38, núm. 12, p. 6047-6072.